Alert archive / Mississippi / River Flood Warnings in 2011
River Flood Warning 4, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jan 25, 2011, 10:26 AM CST for Attala County, Holmes County, Neshoba County, Mississippi. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2011, 10:26 AM CST (16:26 UTC)
- Expired
- Jan 29, 2011, 8:41 AM CST
- In force
- 4 days
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
Counties Attala County, MS, Holmes County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 87 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Pearl River near Philadelphia/at Burnside (PLAM6). The gauge peaked at 12.05 ft at Jan 29, 2011, 3:00 AM CST.
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02481880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
931
WGUS44 KJAN 251626
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1026 AM CST TUE JAN 25 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-262226-
/O.NEW.KJAN.FL.W.0004.110125T1626Z-110127T2100Z/
/WSTM6.1.ER.110127T0000Z.110127T0000Z.110127T0600Z.NO/
1026 AM CST TUE JAN 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BIG BLACK RIVER AT WEST
* FROM WEDNESDAY EVENING TO THURSDAY AFTERNOON.
* AT 9:45 AM TUESDAY THE STAGE WAS 6 FEET AND RISING.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 15 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
UPPER BIG BLACK RIVER
WEST 15 6.0 TUE 10 AM 12.5 14.1 10.8 15.0 WED 6 PM
$$
DL9 follow-up statements
129
WGUS44 KJAN 252010
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
210 PM CST TUE JAN 25 2011
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-270210-
/O.NEW.KJAN.FL.W.0004.110127T1200Z-110128T1500Z/
/PLAM6.1.ER.110127T1200Z.110127T1200Z.110128T0000Z.NO/
210 PM CST TUE JAN 25 2011
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 1:45 PM TUESDAY THE STAGE WAS 9.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 9.1 TUE 02 PM 11.7 13.0 12.8 13.0 THU 12 PM
$$
ALLEN537
WGUS84 KJAN 260148
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
748 PM CST TUE JAN 25 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI..
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-270748-
/O.CON.KJAN.FL.W.0004.110127T1200Z-110128T1500Z/
/PLAM6.1.ER.110127T1200Z.110127T1200Z.110128T0000Z.NO/
748 PM CST TUE JAN 25 2011
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM THURSDAY MORNING TO FRIDAY MORNING.
* AT 6:45 PM TUESDAY THE STAGE WAS 10.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
THURSDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME WED THU FRI CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 10.1 TUE 07 PM 11.7 13.0 12.8 13.0 THU 12 PM
$$980
WGUS84 KJAN 261543
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
943 AM CST WED JAN 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-272143-
/O.EXT.KJAN.FL.W.0004.110128T0600Z-110129T0300Z/
/PLAM6.1.ER.110128T0600Z.110128T0600Z.110128T1200Z.NO/
943 AM CST WED JAN 26 2011
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE THURSDAY NIGHT TO FRIDAY EVENING.
* AT 8:45 AM WEDNESDAY THE STAGE WAS 11 FEET AND RISING.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY EARLY
FRIDAY.
* IMPACT...AT 13 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 11.0 WED 9 AM 12.4 13.0 12.5 13.0 FRI 12 AM
$$
DL018
WGUS84 KJAN 270159
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
759 PM CST WED JAN 26 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-280759-
/O.EXT.KJAN.FL.W.0004.110128T0600Z-110129T0300Z/
/PLAM6.1.ER.110128T0600Z.110128T0600Z.110128T1200Z.NO/
759 PM CST WED JAN 26 2011
...FLOOD WARNING EXTENDED UNTIL FRIDAY EVENING...
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE THURSDAY NIGHT TO FRIDAY EVENING.
* AT 6:45 PM WEDNESDAY THE STAGE WAS 11.0 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
FRIDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME THU FRI SAT CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 11.0 WED 07 PM 12.3 13.0 12.5 13.0 FRI 06 AM
$$
ALLEN433
WGUS84 KJAN 271438
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
838 AM CST THU JAN 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-282038-
/O.EXT.KJAN.FL.W.0004.110130T0000Z-110131T0300Z/
/PLAM6.1.ER.110130T0000Z.110130T0000Z.110130T1200Z.NO/
838 AM CST THU JAN 27 2011
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SATURDAY EVENING TO SUNDAY EVENING.
* AT 7:45 AM THURSDAY THE STAGE WAS 11.1 FEET AND RISING.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
LATE ON SATURDAY.
* IMPACT...AT 13 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 11.1 THU 8 AM 11.8 12.7 13.0 13.0 SAT 6 PM
$$704
WGUS84 KJAN 280123
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
723 PM CST THU JAN 27 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI..
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-290723-
/O.CON.KJAN.FL.W.0004.110130T0000Z-110131T0300Z/
/PLAM6.1.ER.110130T0000Z.110130T0000Z.110130T1200Z.NO/
723 PM CST THU JAN 27 2011
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM SATURDAY EVENING TO SUNDAY EVENING.
* AT 6:45 PM THURSDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
SATURDAY EVENING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME FRI SAT SUN CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 11.3 THU 07 PM 11.8 12.7 13.0 13.0 SAT 06 PM
$$
ALLEN647
WGUS84 KJAN 281427
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
827 AM CST FRI JAN 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-292027-
/O.EXT.KJAN.FL.W.0004.110130T0600Z-110131T0900Z/
/PLAM6.1.ER.110130T0600Z.110130T0600Z.110130T1800Z.NO/
827 AM CST FRI JAN 28 2011
...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE SATURDAY NIGHT TO LATE SUNDAY NIGHT.
* AT 7:45 AM FRIDAY THE STAGE WAS 11.7 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 11.7 FRI 08 AM 12.6 13.0 12.7 13.0 SUN 12 AM
$$978
WGUS84 KJAN 290151
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
751 PM CST FRI JAN 28 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI..
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC099-300751-
/O.CON.KJAN.FL.W.0004.110130T0600Z-110131T0900Z/
/PLAM6.1.ER.110130T0600Z.110130T0600Z.110130T1800Z.NO/
751 PM CST FRI JAN 28 2011
THE FLOOD WARNING CONTINUES FOR THE PEARL RIVER ABOVE PHILADELPHIA
* FROM LATE SATURDAY NIGHT TO LATE SUNDAY NIGHT.
* AT 6:45 PM FRIDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
SUNDAY MORNING.
* IMPACT...AT 13.0 FEET...WATER BEGINS TO AFFECT BURNSIDE LAKE WATER
PARK.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.0 FRI 07 PM 12.5 13.0 12.7 13.0 SUN 06 AM
$$625
WGUS84 KJAN 291441
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
841 AM CST SAT JAN 29 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
PEARL RIVER ABOVE PHILADELPHIA AFFECTING NESHOBA COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC099-291511-
/O.CAN.KJAN.FL.W.0004.000000T0000Z-110131T0900Z/
/PLAM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
841 AM CST SAT JAN 29 2011
THE FLOOD WARNING IS CANCELLED FOR
THE PEARL RIVER ABOVE PHILADELPHIA.
* AT 7:45 AM SATURDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE FALLING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST DAY TIME
UPPER PEARL RIVER
PHILADELPHIA 13 12.1 SAT 08 AM 11.6 10.5 8.7 FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 25, 10:15 AM CST, 11 minutes earlier.
Area forecast discussion, Jan 25, 10:15 AM CST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1015 AM CST TUE JAN 25 2011 .UPDATE...LATEST SURFACE ANALYSIS HAS THE LOW CENTERED OVER SOUTHEAST LOUISIANA. WATER VAPOR IMAGERY/RUC ANALYSIS HAS THE UPPER LEVEL LOW SPINNING OVER NORTHEAST OKLAHOMA. BOTH THE SURFACE LOW AND THE UPPER LEVEL LOW WILL CONTINUE TRACKING EAST TODAY. THE BULK OF THE HEAVIEST RAIN WAS ALREADY NOTED LIFTING NORTH ACROSS OUR NORTHEAST MISSISSIPPI ZONES. WATER VAPOR IMAGERY SHOWS DRIER AIR WRAPPING AROUND THE UPPER LEVEL LOW AND OVER THE WESTERN PORTIONS OF OUR CWA. THIS SHOULD LIMIT RAIN CHANCES ACROSS OUR AREA THIS AFTERNOON AND EVENING BUT WL MAINTAIN THE CHANCE OF LIGHT RAIN ACROSS MOST OF OUR AREA UNTIL THE UPPER LEVEL LOW SHIFTS EAST OF OUR AREA LATER TONIGHT. HAVE LOWERED POPS REMAINDER OF THE DAY BUT TEMPERATURES WERE LOOKING OK. UPDATES ARE OUT. /22/ && .AVIATION...LARGE AREA OF LIGHT RAIN CONTINUES TO MOVE OFF TO THE NORTHEAST. THIS HAS CAUSED A MIX OF IFR AND MVFR IN LOCATIONS WITH RAIN. OTHER LOCATIONS ARE STARTING TO COME UP IN CEILINGS BUT STILL BKN-OVC. RAIN SHOULD CONTINUE TO TAPER OFF TODAY. WINDS ARE WRAPPING AROUND A SURFACE LOW PRESSURE CENTER IN THE NORTHERN GULF AND WILL MAINLY BE FROM AN EAST OR NORTHEAST DIRECTION (AS WELL AS OCCASIONALLY A LITTLE GUSTY). A FEW SNOWFLAKES SHOULD MIX IN WITH RAIN (AT LEAST ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR)LATER THIS AFTERNOON AND TONIGHT...BUT MINIMAL ACCUMULATIONS...IF ANY ARE EXPECTED. FLIGHT CATS WILL IMPROVE TO VFR FROM WEST TO EAST FROM MIDNIGHT TONIGHT THROUGH JUST AFTER DAYBREAK WEDNESDAY. /28/ && .PREV DISCUSSION... /ISSUED 420 AM CST TUE JAN 25 2011/ SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT...LOTS OF RAIN AROUND THE ARKLAMISS THIS MORNING...BUT PRECIPITATION IS SHOWING A LITTLE SIGN OF SLACKENING AT PRESENT SOUTHEAST OF THE NATCHEZ TRACE PARKWAY. THIS TREND IS MOSTLY DUE TO THE FACT THAT THE PREVIOUS PRIMARY FORCING MECHANISM OF WARM AIR ADVECTION AND ISENTROPIC LIFT IS SHIFTING TO THE EAST AS DEEP SOUTHERLY FLOW ABOVE THE GROUND MOVES EAST INTO ALABAMA. BUT THERE IS STILL A LARGE UPPER LEVEL DISTURBANCE YET TO COME THROUGH AND ITS INFLUENCE IS HELPING TO SQUEEZE OUT A SECONDARY RAIN AREA IN THE COOLER AIRMASS NORTHWEST OF THE NATCHEZ TRACE CURRENTLY. THIS SECONDARY RAIN BLOB SHOULD GENERALLY LIFT TO THE NORTHEAST THROUGH THE DAY AND SIGNIFICANT ADDITIONAL RAIN (GREATER THAN A QUARTER INCH) AFTER DAYBREAK WILL LIKELY BE CONFINED ALONG AND NORTH OF INTERSTATE TWENTY. RAIN TO THE SOUTH WILL BE PRIMARILY LIGHTER AND MORE SHOWERY IN NATURE...WITH THIS LIGHTER PRECIPITATION REGION LIFTING FURTHER NORTH INTO THE ARKLAMISS DURING THE AFTERNOON. TEMPERATURES TODAY WILL BE TRICKY WITH AN INVERTED LOWER LEVEL TROUGH EXTENDING NORTH FROM THE GULF SURFACE LOW MARKING THE DIVIDING LINE BETWEEN STAGNANT COOL AIR TO THE EAST AND COOLING AIR TO THE WEST. THIS AXIS CURRENTLY BISECTS THE REGION FROM WEST TO EAST...BUT EXPECT IT TO SHIFT EAST THROUGH THE DAY AND EVENTUALLY PUT ALL AREAS IN A ZONE WHERE TEMPERATURES ARE STEADILY COOLING. THE GIST OF THIS IS THAT HIGHS WILL BE MET THIS MORNING IN MANY AREAS...WITH THE PROBABLE EXCEPTION OF SOUTHEASTERN MS WHERE READINGS MAY RISE A BIT THROUGH MIDDAY TO EARLY AFTERNOON. MAV GUIDANCE HANDLES THIS SITUATION RATHER WELL. ON TO THE MORE INTERESTING WEATHER FOR TONIGHT. FOR THE PAST FEW DAYS WE HAVE BEEN SAYING THAT THE POTENTIAL FOR WINTER WEATHER WOULD HINGE STRONGLY ON THE EXACT TRACK OF THE (CURRENTLY STRENGTHENING) UPPER LEVEL LOW AS IT PASSES ACROSS THE ARKLAMISS. OBSERVATIONS AND FORECAST MODEL CONSENSUS NOW SUGGESTS THIS UPPER LOW WILL PASS ACROSS THE REGION FROM WEST TO EAST FURTHER NORTH THAN WHAT WAS PREVIOUSLY ADVERTISED. TO EXPECT DECENT CHANCES OF HEAVY OR ACCUMULATING SNOW A PARTICULAR LOCATION REALLY NEEDS TO BE JUST NORTH OF THE LOW TRACK...AND IT NOW APPEARS NONE OF THE CWA WILL BE WITHIN THIS ZONE. CHANCES OF RAIN MIXING WITH OR CHANGING TO SNOW TONIGHT STILL REMAIN FOR AREAS NORTH OF I-20...BUT THE POTENTIAL FOR ANY ACCUMULATION SEEM TO BE DWINDLING AND ARE MAINLY CONFINED ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR. BUT...EVEN THERE...THE POTENTIAL FOR SNOWFALL ACCUMULATIONS OVER 1 INCH LOOKS EXTREMELY LOW AND SURFACE TEMPERATURES ABOVE FREEZING DURING TIME OF PRECIPITATION SHOULD KEEP THE ROADS FROM BEING NEGATIVELY IMPACTED. IT IS QUITE POSSIBLE THAT THIS NORTHWARD TREND IN THE MODELS (AND REALITY) WILL CONTINUE TODAY AND LITTLE SNOW WILL FALL IN THE CONFINES OF THE CWA. HOWEVER...THERE ALSO REMAINS THE (SOMEWHAT LESSER) PROBABILITY THAT THE ACTUAL UPPER LOW WILL PASS THROUGH THE IN THE NEIGHBORHOOD OF WHERE MODELS PREVIOUSLY PREDICTED. THE LATTER WOULD OF COURSE MEAN GREATER SNOW POTENTIAL IN NORTHERN ZONES SO WE WILL HAVE TO WATCH THE SITUATION CLOSELY. RIGHT NOW THE SITUATION DOES NOT WARRANT ANY SORT OF WINTER WEATHER ADVISORY AND I WILL UPDATE THE HWO TO TAME IMPACT WORDING. AFTER TONIGHT...EXPECT CLOUD SHIELD TIED UP WITH THE UPPER LOW TO BE EXITING QUICKLY WEDNESDAY MORNING WITH SUNSHINE MANAGING TO WARM TEMPS UP INTO A RANGE ONLY A BIT BELOW NORMAL. DESPITE SOME MID LEVEL CLOUDS FOR WEDNESDAY NIGHT AND AN INCOMING (AND WEAKER) UPPER LEVEL DISTURBANCE...DECENT RADIATIONAL COOLING CONDITIONS SHOULD ALLOW MOST LOCALES TO DIP INTO THE LOWER 30S TO UPPER 20S BY THURSDAY MORNING. /BB/ LONG TERM...THE LONG TERM/MEDIUM RANGE CONTINUES TO OFFER A RATHER QUIET PERIOD AS WE CLOSE OUT THE MONTH OF JANUARY. HOWEVER...A POTENTIAL SUBSTANTIAL SHIFT TO COLDER CONDITIONS AGAIN LOOKS TO BE ON THE HORIZON FOR SOMETIME AROUND MID WEEK. THE PATTERN WILL BE OF THE NW FLOW VARIETY FOR THU-FRI WITH A TRANSITION TO MORE OF A FLAT (QUASI-ZONAL) FLOW INTO THE WEEKEND. THERE LOOKS TO BE SOME SORT OF LEFT OVER UPPER LOW THAT WILL EJECT EASTWARD IN THIS FLAT FLOW AND DAMPEN. THIS FEATURE IS SHOWN BY THE VARIOUS MODEL GUID AS BRINGING A SHOT AT SOME PRECIP BETWEEN SUN-MON. HOWEVER...MODEL TIMING ON THIS FEATURE IS NOT PARTICULARLY GOOD...AS EXPECTED WITH AN EJECTING CUT OFF UPPER LOW...SO UNCERTAINTY EXISTS. ONE THING THE MODELS DO AGREE ON MORE IS A SLIGHT WARMING TREND FOR FRI-SUN. MORE UNCERTAINTY EXIST WITH THE NEXT WEATHER FEATURE WHICH LOOKS TO IMPACT THE AREA SOMETIME BETWEEN MON-WED. THE GLOBAL MODELS GENERALLY EACH SHOW THE POSSIBILITY OF SOME LARGE UPPER TROUGH DEVELOPING ACROSS THE EASTERN HALF OF THE CONUS...BUT THE DETAILS ARE WHERE THE QUESTION MARKS ARISE. THE GFS HAS A SOLID COLD FRONT MOVING INTO THE CWA LATE SUN AND KEEPING COOLER AIR AROUND FOR THE FIRST PART OF THE WEEK BEFORE THE NEXT/MORE POTENT SYSTEM ARRIVES TO BRING A SHOT AT ARCTIC AIR FOR MID WEEK. THE EURO IS NOT AS AGGRESSIVE WITH THE COLDER AIR FOR EARLY WEEK AND KEEPS CONDITIONS ON THE WARM SIDE INTO TUE AND THEN PUSHES THE ARCTIC AIRMASS INTO THE REGION LATE TUE INTO WED. ALL THIS IS PRETTY FAR OUT AND WE WILL HAVE TIME TO WATCH THINGS. AS FOR FORECAST SPECIFICS...THE LATEST MOS GUID HAS WARMED TEMPS A BIT FROM PREV RUN ON THU. BASED OFF THE PATTERN AND PREV RUN DATA...I AM NOT TOTALLY SOLD ON THAT. HOWEVER...THERE WILL BE A GOOD DEAL OF SUNSHINE AND WESTERLY LOW LEVEL WINDS. THIS USUALLY SUPPORTS SOME WARMER CONDITIONS. THE ENSEMBLE MOS IS SEVERAL DEGREES COOLER THAN THE OPS GFS WHICH IS THE HIGH MEMBER. HOWEVER...THE NAM MOS IS SUBSTANTIALLY WARMER THAN THE GFS WHICH CONCERNS ME. FOR NOW...I WILL TREND JUST A BIT TOWARD THE COOLER ENSEMBLE AND PREV RUN CONTINUITY AND GO WITH NEAR 50 NORTH TO MID 50S CENTRAL-SOUTH. OVER NIGHT THU INTO FRI...THE CENTER OF THE SFC HIGH WILL SETTLE OVER THE WESTERN GULF AND THIS WILL RESULT IN A DEEPER WESTERLY FLOW TO DEVELOP ACROSS OR AREA. THIS WILL HELP TO WARM THE LOW LEVEL THERMAL PROFILE WHICH WILL ULTIMATELY SUPPORT WARMER TEMPS. LOWS THU NIGHT WILL RANGE FROM 30-35 WITH A WEAK GRADIENT PRESENT. IF WINDS HOLD UP...READINGS COULD BE A BIT WARMER. FOR FRI...GUID HAS TRENDED WARMER AND AGAIN SEEMS A BIT TOO AGGRESSIVE. WHILE I LIKE THE WARMING TREND...MODEL SOUNDINGS AND ENSEMBLE GUID DATA SUGGEST TRIMMING A TAD OFF SOME HIGHS AND HOLD MAX TEMPS IN THE 58-61 RANGE. FOR SAT-SUN...THE FLAT FLOW ALOFT SUPPORTS THE CONTINUED TREND OF WARMING EACH DAY. EXTENDED MOS GUID HAS NOW COME AROUND TO THE EURO THINKING AND NOW HAS HIGHS GENERALLY 60-65 DEGREES. CLOUDS AND SOME PRECIP COULD HAMPER ANY STRONG WARM UP ON SUN...BUT GUID VALUES SEEM REASONABLE FOR NOW. BEYOND SUNDAY...UNCERTAINTY WITH HOW THE COLD AIR WILL ARRIVE OR IF IT WILL WAIT UNTIL MID WEEK LEAVES ME TO FORECAST WITH CAUTION. THE BEST WAY TO GO AT THIS POINT IS TO FOLLOW GUID VALUES UNTIL A CONSENSUS CAN BE DETERMINED ON TIMING OF THE COLDER AIR. /CME/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 51 32 49 29 / 82 31 0 0 MERIDIAN 50 33 50 26 / 89 35 1 0 VICKSBURG 48 32 50 28 / 67 25 0 0 HATTIESBURG 55 36 53 29 / 53 12 0 0 NATCHEZ 51 30 50 29 / 36 15 0 0 GREENVILLE 43 30 46 30 / 95 45 0 0 GREENWOOD 45 31 45 28 / 100 59 1 2 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22/28/BB/CME
Hazardous weather outlook, Jan 25, 4:58 AM CST, 5 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 458 AM CST TUE JAN 25 2011 LAZ007>009-015-016-023>026-MSZ040>066-072>074-261100- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO- MADISON MS-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON- LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON- ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 458 AM CST TUE JAN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND PORTIONS OF CENTRAL AND SOUTHERN MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR LIGHT RAIN TO MIX WITH LIGHT SNOW TONIGHT IN BETWEEN THE HIGHWAY 82 AND INTERSTATE TWENTY CORRIDORS AS A COLD UPPER LEVEL LOW PASSES JUST NORTH OF THE AREA. TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING WHEN PRECIPITATION IS OCCURRING AND NO ACCUMULATION IS ANTICIPATED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. ARZ074-075-MSZ018-019-025>039-261100- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- 458 AM CST TUE JAN 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST ARKANSAS AND PORTIONS OF CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL EXISTS FOR RAIN TO MIX WITH OR CHANGE OVER TO SNOW TONIGHT ALONG AND NORTH OF THE HIGHWAY 82 CORRIDOR AS A COLD UPPER LEVEL LOW PASSES OVER THE AREA. TEMPERATURES ARE EXPECTED TO BE ABOVE FREEZING WHEN PRECIPITATION IS OCCURRING WHICH SHOULD LIMIT SNOWFALL ACCUMULATIONS. HOWEVER...ACCUMULATIONS OF SNOW ON GRASSY AREAS AND ELEVATED SURFACES OF UP TO AN INCH WILL BE POSSIBLE DURING THE EVENT...BUT MAINLY NORTH OF THE MISSISSIPPI SECTION OF HIGHWAY 82. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 25, 2:16 PM CST | River Flood Warning | JAN | Attala, Holmes | 42 hr |
Nearby
River Flood Warnings in Mississippi, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.